Isomorphic Chevalley groups over integral domains
Rendiconti del Seminario Matematico della Università di Padova, Tome 92 (1994), pp. 231-237
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1994__92__231_0,
author = {Chen, Yu},
title = {Isomorphic {Chevalley} groups over integral domains},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {231--237},
year = {1994},
publisher = {Seminario Matematico of the University of Padua},
volume = {92},
mrnumber = {1320490},
zbl = {0831.14021},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1994__92__231_0/}
}
TY - JOUR AU - Chen, Yu TI - Isomorphic Chevalley groups over integral domains JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1994 SP - 231 EP - 237 VL - 92 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1994__92__231_0/ LA - en ID - RSMUP_1994__92__231_0 ER -
%0 Journal Article %A Chen, Yu %T Isomorphic Chevalley groups over integral domains %J Rendiconti del Seminario Matematico della Università di Padova %D 1994 %P 231-237 %V 92 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1994__92__231_0/ %G en %F RSMUP_1994__92__231_0
Chen, Yu. Isomorphic Chevalley groups over integral domains. Rendiconti del Seminario Matematico della Università di Padova, Tome 92 (1994), pp. 231-237. http://geodesic.mathdoc.fr/item/RSMUP_1994__92__231_0/